# SDR ASAA2022012537254

- Difficulty date: January 25, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 52,915 hours, 15,829 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010380
- Part serial: DC977856A
- Condition: Damaged
- Location: #2 Engine
- Part time: 15,714 hours, 13,577 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #2 ENGINE FAN BLADE LUBE #19 FAN BLADE CU NI IN COATING MISSING BEYOND LIMITS CONCAVE SIDE. GROUNDED - YES. REPLACED #2 ENGINE FAN BLADE #19, REF T/C 78472010 (OPPOSITE BLADE # 7 ALSO REPLACED FOR WEIGHT PAIRING).
